# SDR AALA20100801DFW06

- Difficulty date: July 29, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 52,203 hours, 17,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PART OF COACH CABIN SEAT EMERGENCY LIGHTS DIM.  REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS AT  RIGHT NUMBER 2 DOOR.  OP CHECKED NORMAL.
